My first time posting on this board so hi all. About 2 weeks ago I realized that I accidently took 2 pills in one day so I ended my pack a day earlier. I gave my doctor a call and he said to start my next pack on the sunday after my period. I assumed that it would be the sunday after my period ended but I just read the instruction pamphlet and I didn't know sunday starts are after when your period starts, even if you're bleeding. So my period started last saturday and here I am thinking I should wait til this coming sunday when I should have started this past sunday. So now i'm guessing I should hold off on taking pills this month and wait for my next period to start a new pack since I missed my window to take them. So my question is, I've been on the pill for so long now and I don't know how this blunder will affect my body. Is it ok that I'm taking a month off from the pills? Will my cycle be messed up? I'm afraid that my body will be a bit confused from the hormone absence than reintroducing them so quick after stopping. Has this happened to anyone before? I will speak to my doctor on Monday but I would really appreciate thoughts and comments in the meantime. Thanks.